# SDR FDEA202108192042

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 77,158 hours, 27,115 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 653N00011
- Condition: Cracked
- Location: Bs 1640 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE FR 1640 S-14 WEB FRAME. BOTH BOTTOM INBD AND OUTBD HOLES HAVE CRACK   INDICATIONS. CLOCK POSITION FOR BOTH HOLES ARE 9 AND 3:00 O'CLOCK.  ACCOMPLISHED FINAL EA F-5310-T0362919 FUSELAGE - MAIN FRAME - STA 1640 FRAME SPLICE   REPAIR BETWEEN STRINGER I-9F AND S-20L.  MAJOR REPAIR
